Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Spiral minimal surfaces


Author: J. K. Whittemore
Journal: Trans. Amer. Math. Soc. 19 (1918), 315-330
MSC: Primary 49Q05; Secondary 53A10
DOI: https://doi.org/10.1090/S0002-9947-1918-1501105-9
MathSciNet review: 1501105
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49Q05, 53A10

Retrieve articles in all journals with MSC: 49Q05, 53A10


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1918-1501105-9
Article copyright: © Copyright 1918 American Mathematical Society